Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache after getting drunk, bad short term memory. Still feeling drunk. Why?

Hello 4 days i got drunk, the next day i felt extremely weird, i woke up still drunk, then later on i got a headache . Anyways i just cant concentrate and my mind is so hazy, and i still feel drunk yet im sober? plus my memory is so bad, especially my short term memory, like i just keep forgetting things the last few days, and my thought process.. its just so hard to not forget what im thinking about, please can you help me solving this issue, many thanks
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  965
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response

You are suffering from headache and confusion due to alcohol withdrawal effects, which is common after bouts of heavy drinking. It usually improves completely in 7-10 days, but if your symptoms are not improving, please consult a doctor. Also drink lots of fluids and take light nutritious food rich in vitamins.

Best wishes.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor